# SDR IPXA2019020438667

- Difficulty date: February 4, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 101,925 hours, 17,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON CHECK FOUND UPPER DECK L/H EMERGENCY DOOR LIGHT TEST INOP.R/R EMERGENCY BATTERY PACK ASSY, LIGHT TEST OK PER AMM 33-51-04/201.
